×

zbMATH — the first resource for mathematics

A prime-divisor function. (English) Zbl 0267.10059

MSC:
11N37 Asymptotic results on arithmetic functions
11N60 Distribution functions associated with additive and positive multiplicative functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. · Zbl 0058.03301
[2] D. G. Kendall and R. A. Rankin, On the number of Abelian groups of a given order, Quart. J. Math., Oxford Ser. 18 (1947), 197 – 208. · Zbl 0031.15303
[3] John Knopfmacher, Arithmetical properties of finite rings and algebras, and analytic number theory. II. Categories and analytic number theory, J. Reine Angew. Math. 254 (1972), 74 – 99. · Zbl 0246.10033
[4] J. Knopfmacher and J. N. Ridley, Prime-independent arithmetical functions, Ann. Mat. Pura Appl. (4) 101 (1974), 153 – 169. · Zbl 0293.10026
[5] Peter Georg Schmidt, Zur Anzahl Abelscher Gruppen gegebener Ordnung. II, Acta Arith 13 (1967/1968), 405 – 417 (German). · Zbl 0155.08901
[6] I. J. Schoenberg, On asymptotic distributions of arithmetical functions, Trans. Amer. Math. Soc. 39 (1936), no. 2, 315 – 330. · Zbl 0013.39302
[7] Hans-Egon Richert, Über die Anzahl Abelscher Gruppen gegebener Ordnung. II, Math. Z. 58 (1953), 71 – 84 (German). · Zbl 0050.02302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.